Translator Disclaimer
July, 2019 Small covers over wedges of polygons
Suyoung CHOI, Hanchul PARK
J. Math. Soc. Japan 71(3): 739-764 (July, 2019). DOI: 10.2969/jmsj/79727972

Abstract

A small cover is a closed smooth manifold of dimension $n$ having a locally standard $\mathbb{Z}_2^n$-action whose orbit space is isomorphic to a simple polytope. In the paper, we classify small covers and real toric manifolds whose orbit space is isomorphic to the dual of the simplicial complex obtainable by a sequence of wedgings from a polygon, using a systematic combinatorial method of puzzles finding toric spaces.

Funding Statement

The first author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Science, ICT & Future Planning(NRF-2016R1D1A1A09917654).

Citation

Download Citation

Suyoung CHOI. Hanchul PARK. "Small covers over wedges of polygons." J. Math. Soc. Japan 71 (3) 739 - 764, July, 2019. https://doi.org/10.2969/jmsj/79727972

Information

Received: 2 February 2018; Published: July, 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07121552
MathSciNet: MR3984241
Digital Object Identifier: 10.2969/jmsj/79727972

Subjects:
Primary: 14M25
Secondary: 13F55, 18A10, 52B11, 57S25

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • July, 2019
Back to Top